Alert archive / New York / Special Marine Warnings in 2020
Special Marine Warning 13, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at May 29, 2020, 3:36 PM EDT. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2020, 3:36 PM EDT (19:36 UTC)
- Expired
- May 29, 2020, 4:30 PM EDT
- In force
- 54 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Buffalo radar (KBUF), 87 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 4:17 PM EDT | MARINE TSTM WIND 43 | Dunkirk, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.6 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
543
WHUS51 KBUF 291936
SMWBUF
LEZ040-041-061-292030-
/O.NEW.KBUF.MA.W.0013.200529T1936Z-200529T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
336 PM EDT Fri May 29 2020
The National Weather Service in Buffalo has issued a
* Special Marine Warning for...
Lake Erie from Ripley to Sunset Bay...
* Until 430 PM EDT.
* At 335 PM EDT, a strong thunderstorm was located 10 nm northwest of
Ripley and moving northeast at 50 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Van Buren Point, Barcelona and Ripley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4228 7973 4234 7982 4248 7986 4270 7927
4252 7912 4250 7922 4243 7938 4238 7943
4228 7964
TIME...MOT...LOC 1935Z 240DEG 49KT 4238 7991
HAIL...0.00IN
WIND...>34KTS
$$
Reynolds2 follow-up statements
387
FZUS71 KBUF 292009
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
409 PM EDT Fri May 29 2020
LEZ040-041-061-292030-
/O.CON.KBUF.MA.W.0013.000000T0000Z-200529T2030Z/
409 PM EDT Fri May 29 2020
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 430 PM EDT...
For the following areas...
Lake Erie from Barcelona to Sunset Bay...
At 408 PM EDT, a strong thunderstorm was located 9 nm north of Van
Buren Point and moving northeast at 50 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar indicated.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
Locations impacted include...
Van Buren Point and Barcelona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 4248 7977 4270 7927 4252 7912 4250 7922
4243 7938 4237 7944 4231 7958
TIME...MOT...LOC 2008Z 240DEG 49KT 4261 7938
HAIL...0.00IN
WIND...>34KTS
$$
Reynolds065
FZUS71 KBUF 292027
MWSBUF
Marine Weather Statement
National Weather Service Buffalo NY
427 PM EDT Fri May 29 2020
LEZ040-041-061-292036-
/O.EXP.KBUF.MA.W.0013.000000T0000Z-200529T2030Z/
427 PM EDT Fri May 29 2020
...THE SPECIAL MARINE WARNING WILL EXPIRE AT 430 PM EDT...
The affected areas were...
Lake Erie from Barcelona to Sunset Bay...
The thunderstorm has weakened and no longer poses a significant
threat to boaters.
LAT...LON 4248 7977 4270 7927 4252 7912 4250 7922
4243 7938 4237 7944 4231 7958
TIME...MOT...LOC 2026Z 240DEG 49KT 4272 7911
$$
ReynoldsWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at May 29, 2:07 PM EDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 29, 2:07 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
207 PM EDT Fri May 29 2020
.SYNOPSIS...
Very humid conditions will prevail through the evening with
widespread showers and thunderstorms. A few of these storms
over the northern Finger Lakes and North Country may still be
severe, however any of them will be capable of torrential
downpours. The rain will end from west to east tonight as the
cold front crosses the area. The weekend will be much cooler and
less humid. The majority of the time will be rain free this
weekend through early next week, although a few brief showers
are possible.
&&
.NEAR TERM /THROUGH TONIGHT/...
A soupy air mass with PWAT values of 1.3 to 1.6 inches still
resides over the entirety of the forecast area this afternoon.
CAPE values across the area remain unimpressive and
skinny...largely below 750 J/kg. While we have ample shear
overhead on the order of 50 kts 0-6 km trudging across the area
with a pre-frontal trough, to this point, instability hasn't
been strong enough to allow for cellular growth up toward the
dry layer at 17 kft per the 12z KBUF sounding. Thus, getting
enough DCAPE to produce wind gusts has been a chore. However,
even without that, the tropical air mass in place in the wake of
the remnants of TS Bertha has allowed for low centroid
thunderstorms dominated by tropical rainfall collision and
coalescence processes with torrential downpours.
The back edge of the convective rainfall will come through the
area late this evening as the cold front currently across lower
Michigan sweeps through the area, quickly dropping dewpoints
into the 50s and ending the convective rainfall threat. The
last of the showers will exit the eastern Lake Ontario region by
daybreak Saturday. Low stratus behind the front later this
evening will partially clear overnight before more clouds begin
to move back into the region toward Saturday morning.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Flow will turn from southwest to northwest on Saturday as a
secondary cold front shifts through the area. A nice thermal
gradient at 850 hPa is evident with this boundary that should
key up the lake boundaries and develop scattered showers from
the Niagara Peninsula eastward along the Lake Ontario shore by
the afternoon as it tracks across the area. This may also occur
along the Lake Erie lake breeze, however the farther north you
go, the better the mid-level lapse rates are, so the better
chance of showers seem to be farther north.
The flood gates for cold air will be open through the weekend as
850 hPa temperatures fall below 0C across the entire area on
Saturday night. Should we see substantial clearing, there will
be a chance for frost, particularly in Jefferson and Lewis
Counties.
Further cold air aloft transits the area late Sunday PM as the
main mid-level trough swings across the North Country. This
looks set to drop 500 hPa temperatures toward -26C to -28C
there. Given the mid-level cold pool transiting especially the
St. Lawrence Valley on Sunday afternoon, a few showers are not
out of the question there, while the remainder of the area
should finally be mainly dry. Dry weather will not translate
into warmer conditions, however, as the drastically suppressed
850 hPa temperatures will allow for convective temperatures and
cloud development in the 50s. Thus, getting much above 60F
anywhere in the CWA will be tough, even with the extremely
strong late May sunshine.
By Sunday night, the loss of diurnal "heating" should translate
into cumulus activity waning. Some clearing will again mean a
shot at some frost, especially in Jefferson and Lewis counties.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
Slow day to day warming
throughout this period, although it will be unsettled at times.
A minor shortwave will ride southeasterly through on the backside of
the longwave trough, clipping the eastern portions of New York and
therefore bringing slight chances of showers to the areas east of
Lake Ontario Monday morning. Outside of these chances, Monday will
be dry as surface high pressure drifts southeast. Temperatures on
Monday will mark the slow start of the rebound in temperature, with
highs climbing up into the low to mid 60s.
A warm front will push through the region Tuesday, only to be
quickly followed by a cold front Tuesday night, bringing the chance
for some showers during this time. The next potent upper level
trough and associated cold front will cross the area on Wednesday,
keeping the chance for showers and a few afternoon rumbles of
thunder in the forecast. The cold front will be south of the area
Thursday, however cool cyclonic flow aloft may be enough to touch
off a few more showers, especially during peak heating inland from
the lakes.
A dry weather day is expected for Friday as surface high pressure
fills into the region.
High temperatures in the mid to upper 60s Tuesday, will rise back
into the lower to mid 70s for most areas by Friday.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
More widespread showers and thunderstorms are developing across the
region this afternoon as a strong mid level trough and cold front
approach the region. Thunderstorms will reach peak coverage from mid
afternoon to early evening, and a few storms may be strong with
locally gusty winds and high convective cloud tops. VFR will still
prevail outside of thunderstorms, but the storms will produce areas
of MVFR and brief IFR conditions.
The showers and storms will end from west to east during the evening
with the passage of the cold front. There will likely be a period of
MVFR CIGS in stratus along and behind the cold front tonight.
Outlook...
Saturday through Monday...Mainly VFR.
Tuesday and Wednesday...MVFR with chance of showers
&&
.MARINE...
Thunderstorms will continue to affect all nearshore waters and
the open waters of Lake Ontario through the evening hours. These
will wind down from west to east this evening as a cold front
moves across the eastern Great Lakes. A brief period of
stronger west winds will develop in the wake of the cold front,
producing a short period of Small Craft Advisory conditions on
Lake Ontario. Winds will then quickly diminish by daybreak
Saturday. West to northwest winds will increase again later
Saturday afternoon and Saturday night behind another cold front,
with another round of Small Craft Advisory conditions possible
on Lake Ontario.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement from 1 AM EDT Saturday through
Saturday morning for NYZ005>007.
MARINE...Small Craft Advisory from 10 PM this evening to 4 AM EDT
Saturday for LOZ042-043.
Small Craft Advisory from 1 AM to 9 AM EDT Saturday for
LOZ044-045.
&&
SYNOPSIS...Fries/Hitchcock
NEAR TERM...Fries
SHORT TERM...Fries
LONG TERM...EAJ/JM
AVIATION...EAJ/Hitchcock
MARINE...Fries/HitchcockHazardous weather outlook, May 29, 2:19 PM EDT, 1 hour 17 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 219 PM EDT Fri May 29 2020 NYZ001>003-008-010>014-019>021-085-301830- Niagara-Orleans-Monroe-Lewis-Northern Erie-Genesee-Wyoming- Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie- 219 PM EDT Fri May 29 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Several rounds of thunderstorms are expected to cross the region through early evening. A few of these storms may be severe with the primary risk being isolated damaging wind gusts, and a lower risk of large hail. Thunderstorms will also contain brief, torrential downpours which may produce minor flooding in poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ005>007-301830- Northern Cayuga-Oswego-Jefferson- 219 PM EDT Fri May 29 2020 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 AM EDT SATURDAY THROUGH SATURDAY MORNING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Several rounds of thunderstorms are expected to cross the region through early evening. A few of these storms may be severe with the primary risk being isolated damaging wind gusts, and a lower risk of large hail. Thunderstorms will also contain brief, torrential downpours which may produce minor flooding in poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-301830- Wayne- 219 PM EDT Fri May 29 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Several rounds of thunderstorms are expected to cross the region through early evening. A few of these storms may be severe with the primary risk being isolated damaging wind gusts, and a lower risk of large hail. Thunderstorms will also contain brief, torrential downpours which may produce minor flooding in poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-062>065-SLZ022-024-301830- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 219 PM EDT Fri May 29 2020 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>045-301830- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 219 PM EDT Fri May 29 2020 This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, May 29, 1:58 PM EDT, 1 hour 38 minutes before
Special Weather Statement National Weather Service Buffalo NY 158 PM EDT Fri May 29 2020 NYZ020-291830- Cattaraugus- 158 PM EDT Fri May 29 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CATTARAUGUS COUNTY... At 157 PM EDT, a strong thunderstorm was located near Allegany State Park, moving northeast at 55 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Olean, Salamanca, Allegany State Park, Allegany, Franklinville, St. Bonaventure, Weston Mills, Hinsdale, Great Valley, Carrollton, Portville, Ischua, Lyndon, Humphrey, Vandalia, Knapp Creek, Allegheny Reservoir, Onoville, Rock City Park and Limestone. This includes Interstate 86 between exits 17 and 27. If outdoors, consider seeking shelter inside a building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4200 7896 4205 7901 4243 7832 4200 7832 TIME...MOT...LOC 1757Z 234DEG 47KT 4201 7882 Reynolds
Special weather statement, May 29, 2:13 PM EDT, 1 hour 23 minutes before
Special Weather Statement National Weather Service Buffalo NY 213 PM EDT Fri May 29 2020 NYZ006>008-291845- Jefferson-Oswego-Lewis- 213 PM EDT Fri May 29 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JEFFERSON...WEST CENTRAL LEWIS AND NORTHEASTERN OSWEGO COUNTIES... At 213 PM EDT, a strong thunderstorm was located near Barnes Corners, or 15 miles south of Watertown, moving east at 40 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Adams, Barnes Corners, Lorraine, Copenhagen, Worth, Bellwood and Rector. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4367 7596 4381 7602 4392 7563 4368 7553 TIME...MOT...LOC 1813Z 254DEG 34KT 4375 7588 JLA
Special weather statement, May 29, 2:14 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Buffalo NY
214 PM EDT Fri May 29 2020
NYZ012-013-020-021-085-291915-
Cattaraugus-Allegany-Livingston-Southern Erie-Wyoming-
214 PM EDT Fri May 29 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT WYOMING...NORTHERN
CATTARAUGUS...SOUTHEASTERN ERIE...WESTERN LIVINGSTON AND NORTHWESTERN
ALLEGANY COUNTIES...
At 214 PM EDT, strong thunderstorms were clustered 9 miles west of
and moving northeast at 45 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Salamanca, Letchworth State Park, Springville, Warsaw, Attica,
Ashford, Arcade, Franklinville, Ashford Hollow, Chaffee, East
Concord, Portageville, Varysburg, Concord, Yorkshire, Holland,
Sardinia, Sheldon, New Albion and Leon.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4232 7906 4234 7906 4287 7829 4258 7795
4215 7880
TIME...MOT...LOC 1814Z 235DEG 37KT 4229 7878
ReynoldsSpecial weather statement, May 29, 2:33 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Buffalo NY
233 PM EDT Fri May 29 2020
NYZ003-004-291915-
Wayne-Monroe-
233 PM EDT Fri May 29 2020
...A STRONG THUNDERSTORM WILL AFFECT WESTERN WAYNE AND EAST CENTRAL
MONROE COUNTIES...
At 232 PM EDT, a strong thunderstorm was located over Fairport,
moving east at 25 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Irondequoit, East Rochester, Webster, Fairport, Ontario, Penfield,
Newark, Williamson, Marion, Palmyra, Walworth, Macedon, Union Hill
and West Walworth.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4324 7754 4332 7721 4305 7710 4304 7715
4304 7725 4303 7725 4304 7749
TIME...MOT...LOC 1832Z 251DEG 22KT 4309 7742
JLALocal storm report, May 29, 2:53 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
253 PM EDT FRI MAY 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM TSTM WND DMG 2 WNW COBBS HILL 43.15N 77.60W
05/29/2020 MONROE NY SOCIAL MEDIA
TREE REPORTED DOWN ON MONROE AVE AT AVERILL AVE IN
ROCHESTER.
&&
EVENT NUMBER BUF2000790
FRIESSpecial weather statement, May 29, 3:03 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Buffalo NY
303 PM EDT Fri May 29 2020
NYZ006>008-291945-
Jefferson-Oswego-Lewis-
303 PM EDT Fri May 29 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JEFFERSON...
SOUTHWESTERN LEWIS AND NORTHEASTERN OSWEGO COUNTIES...
At 303 PM EDT, a strong thunderstorm was located near Sandy Island
Beach State Park, moving northeast at 40 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Sandy Island Beach State Park, Pulaski, Adams, Selkirk Shores State
Park, Mexico Point State Park, Adams Center, Southwick Beach State
Park, Richland, New Haven, Rodman, Orwell, Lorraine, Sandy Creek,
Lacona, Mannsville, Ellisburg, Worth, Montario Point, Smartville and
Belleville.
This includes Interstate 81 between exits 36 and 41.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4347 7631 4357 7639 4357 7636 4356 7631
4356 7628 4358 7626 4369 7626 4370 7627
4372 7627 4388 7593 4362 7572
TIME...MOT...LOC 1903Z 241DEG 34KT 4360 7626
JLAThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 11:03 AM EDT | Special Weather Statement | BUF | Lewis | 27 min |
| May 29, 12:15 PM EDT | Special Marine Warning | BUF | 42 min | |
| May 29, 12:18 PM EDT | Special Marine Warning | BUF | 27 min | |
| May 29, 12:32 PM EDT | Special Weather Statement | BUF | Erie | 43 min |
| May 29, 12:44 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Niagara, Wyoming | 46 min |
| May 29, 12:55 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 21 min |
| May 29, 1:27 PM EDT | Special Weather Statement | BUF | Genesee | 33 min |
| May 29, 1:36 PM EDT | Special Marine Warning | BUF | 24 min | |
| May 29, 1:42 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Oswego | 34 min |
| May 29, 1:43 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Monroe, Orleans, Wayne | 47 min |
| May 29, 1:56 PM EDT | Beach Hazards Statement | BUF | Cayuga, Jefferson, Oswego | 14 hr |
| May 29, 1:57 PM EDT | Small Craft Advisory | BUF | 14 hr | |
| May 29, 1:58 PM EDT | Special Weather Statement | BUF | Cattaraugus | 32 min |
| May 29, 2:07 PM EDT | Special Marine Warning | BUF | 53 min | |
| May 29, 2:13 PM EDT | Special Weather Statement | BUF | Lewis | 32 min |
| May 29, 2:14 PM EDT | Special Weather Statement | BUF | Cattaraugus, Wyoming | 61 min |
| May 29, 2:22 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Livingston, Wyoming | 53 min |
| May 29, 2:33 PM EDT | Special Weather Statement | BUF | Wayne | 42 min |
| May 29, 2:39 PM EDT | Special Marine Warning | BUF | 53 min | |
| May 29, 3:03 PM EDT | Special Weather Statement | BUF | Oswego | 42 min |
| May 29, 3:07 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Wayne | 26 min |
| May 29, 3:23 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 47 min |
| May 29, 3:45 PM EDT | Special Weather Statement | BUF | Chautauqua | 45 min |
| May 29, 4:20 PM EDT | Special Weather Statement | BUF | Lewis | 25 min |
| May 29, 4:35 PM EDT | Special Weather Statement | BUF | Erie | 40 min |
| May 29, 4:40 PM EDT | Special Weather Statement | BUF | Lewis | 50 min |
| May 29, 4:51 PM EDT | Special Marine Warning | BUF | 24 min | |
| May 29, 4:51 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Niagara | 40 min |
Nearby
Special Marine Warnings in New York, 2020Every special marine warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.